| Model Number |
02.12.E0412FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
07/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 july 2025.Gmk-sphere 02.12.E0412fl gmk-sphere tibial insert e-cross - flex 4l - 12mm (k202022) lot.2002482: (b)(4) items manufactured and released on 20-jul-2020.Expiration date: 05-07-2025.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with a similar reported events during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 4 years 1 month after the primary, the patient came in reporting instability and the cause is unknown.The surgeon upsized the poly (12 to 14mm) to give the patient more stability.The surgery was completed successfully.